# SDR GLBA20111114F

- Difficulty date: November 12, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N153GL
- Make and model: Beech 1900D
- Aircraft serial: UE153
- Aircraft time: 34,392 hours, 45,207 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Pressure Switch
- Condition: Inoperative
- Location: Autofeather Sys
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

RIGHT AUTOFEATHER WILL NOT TEST DURING RUN UP.  MX REPLACED THE RT ENGINE AUTOFEATHER LOW PRESSURE SWITCH.
